MathSciNet Relay Station
MathSciNet bibliographic data
MR1369798 (97j:60146) 60J65
Burdzy, Krzysztof Labyrinth dimension of Brownian trace. Dedicated to the memory of Jerzy Neyman. Probab. Math. Statist. 15 (1995), 165–193.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement